# SDR DALA2014111906304

- Difficulty date: November 17, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,065 hours, 45,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL POINTS OF DOOR FRAME LOWER BEAM BS 660-678 IN THE MID CARGO BAY.   THE DOOR FRAME BEAM WAS REPAIRED IAW SRM 53-05, FIG 123 AND ER/A 530126-14, REV ORIGINAL,
